MAUDE Adverse Event Report: ZIMVIE US CORP LLC TSX IMPLANT, 4.1MMD, 10MML; DENTAL IMPLANT

ZIMVIE US CORP LLC TSX IMPLANT, 4.1MMD, 10MML; DENTAL IMPLANT
Catalog Number TSX41B10
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
The doctor reports that the implant container arrived empty.It did not even have the labels.The procedure was completed without any negative impact on the patient's health.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).

Brand Name
TSX IMPLANT, 4.1MMD, 10MML
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24647534
Report Number0001038806-2026-01491
Device Sequence Number9842607
Product Code DZE
UDI-Device Identifier00844868045090
UDI-Public(01)00844868045090(17)291027(10)2120020733
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K220978
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberTSX41B10
Device Lot Number2120020733
Was Device Available for Evaluation? No
Date Returned to Manufacturer03/03/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age80 YR
Patient SexUnknown
Patient EthnicityNon Hispanic